# SDR DL73K991413

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: 20121
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MTC INSPECTION, FOUND FWD CABIN EMERGENCY LIGHTS WOULD NOT EXTINGUISH AFTER TEST.  REPLACED POWER SUPPLY AND TEST GOOD.
